Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

Diet Pills Addiction Phetermine

Since 2009 I have been taking 37.5 Phentermine pills consistently with minor breaks and recently my chest has been giving me trouble.  Since last Sunday, my heart has been pounding with an elevated pulse so I decided to go to Primary physician.  She performed and EKG which my results were normal but she wanted me to see a Cardiologist to be sure... Well the pounding has improve but all last week my chest feels like someone is standing on top of it and its extremely hard for me to take deep breaths.  The "pressure (I guess thats it) comes and goes at any given moment so I am unsure of what are the triggers.  Ive been doing some research and have landed on few diagnosis but I wanted to reach out to see if anyone has or is suffering from this...I have been under a tremendous amount of stress but then again I have been taking a diet pill far too long...The last day Ive took the phetermine pill was approximately two weeks ago so I am not sure if my body is going through withdrawals and/or if I have cause heart damage due to the long-term use.  If anyone have any sound advice please share...Truly scared of the possible damage I could have cause to my body and/or heart!
3 Responses
1700643 tn?1464850282
I dont know about the diet pills u r taking but what u describe sounds like panic attacks/anxiety attacks
1697690 tn?1329127238
hey ive seen phentermine and its like made from amphetamine im pretty sure. i remember i took it once and thought i was on meth for the day. so id imagine u were havin some withdrwawls. ive had that same stuff in my chest happen and had to go to doc and all came back normal, all i can say is the anxiety and chest pains did go away with time but im sorry its really frustrating and scary
Avatar universal
The pounding got so bad I went to the ER this morning. The dr said everything was fine including blood work and EKG. He did say I was severly dehydrated which somewhat decrease the heart rate but he also says my heart skips so I'm unsure if the diet pills and/or dehydration is causing it...he also said its highly unlikely that pills are contributing since they've been out of my system for approx 3 weeks now. Going to cardiologist this week I'll keep you'll posted.
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.